# SDR SWAA2019042231841

- Difficulty date: April 13, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 52,336 hours, 30,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE CAME OUT OF CAGE.         REPACKED L1 SLIDE IN CASE PER MT 725-61-06. AIRCRAFT OK FOR SERVICE.
